# SDR ASAA2019040538888

- Difficulty date: March 13, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOOR BEAM HAS CORR AT NUTPLATE HOLE RBL 44. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO FLOOR BEAM IAW ASA EA 800 53EA 21382 W 1 O .150 R .121 L 2 D .029.
